EconPapers    
Economics at your fingertips  
 

Path-dependent American options

Etienne Chevalier, Vathana Ly Vath and Mohamed Mnif

Journal of Computational Finance

Abstract: In this paper, we investigate a path-dependent American option problem and provide;an efficient and implementable numerical scheme for the solution of its associated;path-dependent variational inequality.We obtain the viscosity characterization of our;value function and suggest a monotone, stable and consistent numerical scheme, the;convergence of which is proven thanks to the uniqueness property.We further enrich;our study by providing and implementing a numerical algorithm. Some numerical;results are also included.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ent-american-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:6775501

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:6775501